# SDR GTIA2018080972789

- Difficulty date: August 7, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 32,065 hours, 14,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SHORTLY AFTER LIFTOFF,  ODOR OF DIRTY SOCKS IN COCKPIT.   SHUT PACK 1 OFF,  ODOR BEGAN TO DISAPATE.  FLIGHT ATTENDANT CALLED SEVERAL MINUTES LATER AND REPORTED DIRTY SOCK ODOR.  FLT ATT ALSO SAID THE ODOR WAS DISAPATING.   PERFORMED A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-002-004,  PACK 1 SUCCESSFUL BURNOUT PERFORMED,  NO ODOR OR VAPORS DETECTED, OK FOR CONT OPERATION.
